MAUDE Adverse Event Report: UNOMEDICAL A/S QUICK SET PARADIGM; UNO QUICK-SET 60/9 SC1 MMUL

UNOMEDICAL A/S QUICK SET PARADIGM; UNO QUICK-SET 60/9 SC1 MMUL
Model Number MMT-397A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.The patient reported that she faced 05 infusion set cannulas were bent.She noticed that her site was leaking and then when she pulled out the infusion set and found that it was bent in an angle on(b)(6) 2024.The insertion site of the infusion site was at stomach.The blood glucose levels of patient was also very high that she vomited.She was able to bring her blood glucose levels down by using insulin pens.The patient's blood glucose level at time of incident was 26 mmol/l.Patient's current blood glucose level value (at time of call) was 5 mmol/l.The length of time infusion set has been in use was less than a day.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.
 
Additional Manufacturer Narrative
Initial and final mdr (b)(4).Device 2 of 5.(b)(6).

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 60/9 SC1 MMUL
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19446766
Report Number3003442380-2024-05810
Device Sequence Number3264487
Product Code FPA
UDI-Device Identifier05705244017603
UDI-Public05705244017603
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2026
Device Model NumberMMT-397A
Device Lot Number6003957
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown